You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
$p$-Adic Gamma Functions and Dwork Cohomology
Transactions of the American Mathematical Society
Vol. 257, No. 2 (Feb., 1980), pp. 359-369
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998301
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The relations of Gross and Koblitz between gauss sums and the $p$-adic gamma function is reexamined from the point of view of Dwork's formulation of $p$-adiccohomology. Some higher dimensional generalizations are proposed.
Transactions of the American Mathematical Society © 1980 American Mathematical Society